Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 540164, 7 pages
http://dx.doi.org/10.1155/2014/540164
Research Article

On Ulam's Type Stability of the Cauchy Additive Equation

Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 27 August 2013; Accepted 8 December 2013; Published 16 March 2014

Academic Editors: N. Kallur and P. Yang

Copyright © 2014 Janusz Brzdęk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliñski, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar
  2. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, London, UK, 2002.
  3. V. A. Faĭziev, T. M. Rassias, and P. K. Sahoo, “The space of ψ, γ-additive mappings on semi-groups,” Transactions of the American Mathematical Society, vol. 354, pp. 4455–4472, 2002. View at Google Scholar
  4. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Boston, Mass, USA, 1998.
  5. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001.
  6. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, London, UK, 2011.
  7. Z. Moszner, “On the stability of functional equations,” Aequationes Mathematicae, vol. 77, no. 1-2, pp. 33–88, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. Moszner, “On stability of some functional equations and topology of their target spaces,” Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, vol. 11, pp. 69–94, 2012. View at Google Scholar
  9. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the USA, vol. 27, pp. 222–224, 1941. View at Google Scholar
  10. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960.
  11. S. M. Ulam, Problems in Modern Mathematics, John Wiley and Sons, New York, NY, USA, 1964.
  12. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, pp. 297–300, 1978. View at Google Scholar
  13. T. M. Rassias, “Problem,” Aequationes Mathematicae, vol. 39, p. 309, 1990. View at Google Scholar
  14. T. M. Rassias, “On a modified Hyers-Ulam sequence,” Journal of Mathematical Analysis and Applications, vol. 158, no. 1, pp. 106–113, 1991. View at Google Scholar · View at Scopus
  15. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Google Scholar
  16. J. Brzdęk, “Hyperstability of the Cauchy equation on restricted domains,” Acta Mathematica Hungarica, vol. 141, pp. 58–67, 2013. View at Google Scholar
  17. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, pp. 431–434, 1991. View at Google Scholar
  18. T. M. Rassias and P. Semrl, “On the behavior of mappings which do not satisfy Hyers-Ulam stability,” Proceedings of the American Mathematical Society, vol. 114, pp. 989–993, 1992. View at Google Scholar
  19. T. M. Rassias and P. Semrl, “On the Hyers-Ulam Stability of Linear Mappings,” Journal of Mathematical Analysis and Applications, vol. 173, no. 2, pp. 325–338, 1993. View at Publisher · View at Google Scholar · View at Scopus
  20. J. Brzdęk, “A note on stability of additive mappings,” in Stability of Mappings of Hyers-Ulam Type, T. M. Rassias and J. Tabor, Eds., pp. 19–22, Hadronic Press, Palm Harbour, Fla USA, 1994. View at Google Scholar
  21. J. Brzdęk, “Remarks on hyperstability of the Cauchy functional equation,” Aequationes Mathematicae, vol. 86, pp. 255–267, 2013. View at Google Scholar
  22. J. Brzdęk and K. Ciepliñski, “Hyperstability and superstability,” Abstract and Applied Analysis, vol. 2013, Article ID 401756, 13 pages, 2013. View at Publisher · View at Google Scholar
  23. A. Bahyrycz and M. Piszczek, “Hyperstability of the Jensen functional equation,” Acta Mathematica Hungarica, vol. 142, pp. 353–365, 2014. View at Publisher · View at Google Scholar
  24. M. Piszczek, “Remark on hyperstability of the general linear equation,” Aequationes Mathematicae. View at Publisher · View at Google Scholar
  25. M. Piszczek and J. Szczawińska, “Hyperstability of the Drygas functional equation,” Journal of Function Spaces and Applications, vol. 2013, Article ID 912718, 4 pages, 2013. View at Publisher · View at Google Scholar
  26. J. Brzdęk and K. Ciepliñski, “A fixed point approach to the stability of functional equations in non-Archimedean metric spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 18, pp. 6861–6867, 2011. View at Publisher · View at Google Scholar · View at Scopus
  27. J. Brzdȩk, J. Chudziak, and Z. Páles, “A fixed point approach to stability of functional equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 17, pp. 6728–6732, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. L. Cădariu, L. Găvruţa, and P. G. Găvruţa, “Fixed points and generalized Hyers-Ulam stability,” Abstract and Applied Analysis, vol. 2012, Article ID 712743, 10 pages, 2012. View at Publisher · View at Google Scholar
  29. K. Ciepliñski, “Applications of fixed point theorems to the Hyers-Ulam stability of functional equations: a survey,” Annals of Functional Analysis, vol. 3, pp. 151–164, 2012. View at Google Scholar
  30. C. Borelli Forti, “Solutions of a nonhomogeneous Cauchy equation,” Radovi Matematicki, vol. 5, pp. 213–222, 1989. View at Google Scholar
  31. B. Ebanks, “Generalized Cauchy difference functional equations,” Aequationes Mathematicae, vol. 70, no. 1-2, pp. 154–176, 2005. View at Publisher · View at Google Scholar · View at Scopus
  32. B. Ebanks, “Generalized Cauchy difference equations. II,” Proceedings of the American Mathematical Society, vol. 136, no. 11, pp. 3911–3919, 2008. View at Publisher · View at Google Scholar · View at Scopus
  33. B. Ebanks, P. Kannappan, and P. K. Sahoo, “Cauchy differences that depend on the product of arguments,” Glasnik Matematicki, vol. 27 (47), pp. 251–261, 1992. View at Google Scholar
  34. I. Fenyö and G. L. Forti, “On the inhomogeneous Cauchy functional equation,” Stochastica, vol. 5, pp. 71–77, 1981. View at Google Scholar
  35. A. Járai, G. Maksa, and Z. Páles, “On Cauchy-differences that are also quasisums,” Publicationes Mathematicae, vol. 65, no. 3-4, pp. 381–398, 2004. View at Google Scholar · View at Scopus
  36. J. Brzdęk, “A hyperstability result for the Cauchy equation,” Bulletin of the Australian Mathematical Society, vol. 89, no. 1, 2014. View at Publisher · View at Google Scholar
  37. G. Isac and Th. M. Rassias, “Functional inequalities for approximately additive mappings,” in Stability of Mappings of Hyers-Ulam Type, T. M. Rassias and J. Tabor, Eds., pp. 117–125, Hadronic Press, Palm Harbour, Fla, USA, 1994. View at Google Scholar